Necessary optimality conditions for a class of optimal control problems with discontinuous integrand

Smirnov, A. ORCID: https://orcid.org/0000-0003-1765-0782 (2008). Necessary optimality conditions for a class of optimal control problems with discontinuous integrand. Proceedings of the Steklov Institute of Mathematics 262 (1) 213-230. 10.1134/S0081543808030176.

Full text not available from this repository.

Abstract

We consider a nonlinear optimal control problem with an integral functional in which the integrand contains the characteristic function of a given closed subset of the phase space. Using an approximation method, we prove necessary optimality conditions in the form of the Pontryagin maximum principle without any a priori assumptions about the behavior of an optimal trajectory.

Item Type: Article
Research Programs: Forestry (FOR)
Bibliographic Reference: Proceedings of the Steklov Institute of Mathematics; 262(1): 213-230 [2008]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:40
Last Modified: 27 Aug 2021 17:20
URI: http://pure.iiasa.ac.at/8507

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313